CSpace

Browse/Search Results:  1-10 of 82 Help

Selected(0)Clear Items/Page:    Sort:
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 4, 页码: 45
Authors:  Gong, Wei;  Tan, Zhiyu;  Zhou, Zhaojie
Favorite  |  View/Download:40/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Optimal convergence of finite element approximation to an optimization problem with PDE constraint* * Wei Gong was supported by the Strategic Priority Research Program of Chinese Academy of Sciences (Grant No. XDB 41000000), the National Key Basic Research Program (Grant No. 2018YFB0704304) and the National Natural Science Foundation of China (Grant No. 12071468, 11671391). Zhaojie Zhou was supported by the National Natural Science Foundation of China under Grant No. 11971276. 期刊论文
Inverse Problems, 2022, 卷号: 38, 期号: 4
Authors:  Gong,Wei;  Tan,Zhiyu;  Zhou,Zhaojie
Favorite  |  View/Download:43/0  |  Submit date:2022/04/29
inverse source problem  optimal control  finite element method  a priori error estimate  a posteriori error estimate  adaptivity  rate optimality  
Finite Element Error Estimation for Parabolic Optimal Control Problems with Pointwise Observations 期刊论文
NUMERICAL MATHEMATICS-THEORY METHODS AND APPLICATIONS, 2021, 页码: 35
Authors:  Liang, Dongdong;  Gong, Wei;  Xie, Xiaoping
Favorite  |  View/Download:34/0  |  Submit date:2022/04/02
Parabolic optimal control problem  pointwise observation  space-time finite element method  parabolic PDE with Dirac measure  error estimate  
An adaptive edge finite element DtN method for Maxwell's equations in biperiodic structures 期刊论文
IMA JOURNAL OF NUMERICAL ANALYSIS, 2021, 页码: 35
Authors:  Jiang, Xue;  Li, Peijun;  Lv, Junliang;  Wang, Zhoufeng;  Wu, Haijun;  Zheng, Weiying
Favorite  |  View/Download:36/0  |  Submit date:2022/04/02
Maxwell's equations  diffractive grating problem  biperiodic structures  adaptive finite element method  transparent boundary condition  a posteriori error estimate  
ON DISCRETE SHAPE GRADIENTS OF BOUNDARY TYPE FOR PDE-CONSTRAINED SHAPE OPTIMIZATION 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 3, 页码: 1510-1541
Authors:  Gong, Wei;  Zhu, Shengfeng
Favorite  |  View/Download:39/0  |  Submit date:2021/10/26
shape optimization  shape gradient  boundary formulation  boundary correction  a priori error estimate  finite element  
CONVERGENCE OF DZIUK'S FULLY DISCRETE LINEARLY IMPLICIT SCHEME FOR CURVE SHORTENING FLOW 期刊论文
SIAM JOURNAL ON NUMERICAL ANALYSIS, 2021, 卷号: 59, 期号: 6, 页码: 2823-2842
Authors:  Ye, Changqing;  Cui, Junzhi
Favorite  |  View/Download:31/0  |  Submit date:2022/04/02
curve shortening flow  fully discrete  linearly implicit  convergence  error estimate  
Error estimate on the tanh meshes for the time fractional diffusion equation 期刊论文
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2020, 页码: 21
Authors:  Zhang, Jiali;  Huang, Jizu;  Wang, Kun;  Wang, Xin
Favorite  |  View/Download:66/0  |  Submit date:2021/01/14
Caputo fractional derivative  error estimate  the tanh meshes  unconditionally stable  weak singularity  
A second-order and nonuniform time-stepping maximum-principle preserving scheme for time-fractional Allen-Cahn equations 期刊论文
JOURNAL OF COMPUTATIONAL PHYSICS, 2020, 卷号: 414, 页码: 16
Authors:  Liao, Hong-lin;  Tang, Tao;  Zhou, Tao
Favorite  |  View/Download:76/0  |  Submit date:2020/06/30
Time-fractional Allen-Cahn equation  Alikhanov formula  Adaptive time-stepping strategy  Discrete maximum principle  Sharp error estimate  
Space-time finite element method for the distributed-order time fractional reaction diffusion equations 期刊论文
APPLIED NUMERICAL MATHEMATICS, 2020, 卷号: 152, 页码: 446-465
Authors:  Bu, Weiping;  Ji, Lun;  Tang, Yifa;  Zhou, Jie
Favorite  |  View/Download:63/0  |  Submit date:2020/05/24
Distributed-order reaction diffusion equation  Space-time finite element method  Graded time mesh  Well-posedness  Error estimate  Sum-of-exponentials approximation  
Hexahedral constraint-free finite element method on meshes with hanging nodes 期刊论文
SCIENCE CHINA-MATHEMATICS, 2019, 卷号: 62, 期号: 12, 页码: 2591-2616
Authors:  Zhao, Xuying;  Shi, Zhong-Ci
Favorite  |  View/Download:67/0  |  Submit date:2020/05/24
adaptive finite element  a posteriori error estimate  hexahedral  nonconforming element  hanging node